# SDR HEEA0014197

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft Assy
- Part number: 214040622005
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ASSY HAS EXCESSIVE CORROSION. SCRAPPED AND REPLACED WITH NEW PART.
